File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: One-Dimensional Markov Random Fields, Markov Chains and Topological Markov Fields

TitleOne-Dimensional Markov Random Fields, Markov Chains and Topological Markov Fields
Authors
Issue Date2014
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings of the American Mathematical Society, 2014, v. 142 n. 1, p. 227-242 How to Cite?
AbstractA topological Markov chain is the support of an ordinary first-order Markov chain. We develop the concept of topological Markov field (TMF), which is the support of a Markov random field. Using this, we show that any one-dimensional (discrete-time, finite-alphabet) stationary Markov random field must be a stationary Markov chain, and we give a version of this result for continuous-time processes. We also give a general finite procedure for deciding if a given shift space is a TMF.
Persistent Identifierhttp://hdl.handle.net/10722/202986

 

DC FieldValueLanguage
dc.contributor.authorChandgotia, Nen_US
dc.contributor.authorHan, Gen_US
dc.contributor.authorMarcus, Ben_US
dc.contributor.authorMeyerovitch, Ten_US
dc.contributor.authorPavlov, Ren_US
dc.date.accessioned2014-09-19T11:06:55Z-
dc.date.available2014-09-19T11:06:55Z-
dc.date.issued2014en_US
dc.identifier.citationProceedings of the American Mathematical Society, 2014, v. 142 n. 1, p. 227-242en_US
dc.identifier.urihttp://hdl.handle.net/10722/202986-
dc.description.abstractA topological Markov chain is the support of an ordinary first-order Markov chain. We develop the concept of topological Markov field (TMF), which is the support of a Markov random field. Using this, we show that any one-dimensional (discrete-time, finite-alphabet) stationary Markov random field must be a stationary Markov chain, and we give a version of this result for continuous-time processes. We also give a general finite procedure for deciding if a given shift space is a TMF.en_US
dc.languageengen_US
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc-
dc.relation.ispartofProceedings of the American Mathematical Societyen_US
dc.rightsFirst published in Proceedings of the American Mathematical Society in 2014, v. 142 n. 1, p. 227-242, published by the American Mathematical Society-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOne-Dimensional Markov Random Fields, Markov Chains and Topological Markov Fieldsen_US
dc.typeArticleen_US
dc.identifier.emailHan, G: ghan@hku.hken_US
dc.identifier.authorityHan, G=rp00702en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1090/S0002-9939-2013-11741-7-
dc.identifier.hkuros237834en_US
dc.identifier.volume142en_US
dc.identifier.spage227en_US
dc.identifier.epage242en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats